# SDR CALA9700943

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10024
- Make and model: Boeing 747238B
- Aircraft serial: 20534
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1730
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LATERAL FLOOR SUPPORT HAT SECTION CORRODED AT BS 1730, LBL 33-40.  THE FLOOR SUPPORT WAS REPLACED IAW SRM 51-10-01, PAGE 18.
